MAUDE Adverse Event Report: BAXTER HEALTHCARE - DOMINICAN REPUBLIC CLEARLINK BURETROL SOLUTION SETS; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE - DOMINICAN REPUBLIC CLEARLINK BURETROL SOLUTION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2C8864
Medical Device Problem Codes Reflux within Device (1522); Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an unspecified quantity of clearlink system buretrol solution sets had air in lines and fluid backing up into the drip chamber.This issue was identified during patient use.There was no report of patient injury or medical intervention associated with this event.
 
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK BURETROL SOLUTION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE - DOMINICAN REPUBLIC
haina, san cristobal
MDR Report Key8971212
Report Number1416980-2019-04856
Device Sequence Number13508187
Product Code FPA
UDI-Device Identifier00085412071121
UDI-Public(01)00085412071121
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K123874
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2C8864
Device Lot NumberDR19F04065
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/12/2019
Supplement Date Received by Manufacturer09/18/2019
Initial Report FDA Received Date09/06/2019
Supplement Report FDA Received Date10/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1